Results 1 to 6 of 6
Adderall question. Possible adderall overdose!
  1. #1
    dimplesnervosa is offline New Member
    Join Date
    Feb 2011
    Posts
    5

    Default Adderall question. Possible adderall overdose!

    I was perscribed adderall recently. I like how it calms my mind from my ADHD. it keeps my moods in order and keeps me able to function and not be fatigued all of the time and is overall a great medication for me.

    but i haven't taken it in a week because i am scared. i decided to party with it last weekend (being stupid) and took 40 mg in one night, already running on hardly any sleep. i didn't sleep at all. the next day (delirious from sleep) i had HORRIBLE mood swings and panic attacks. I never felt worse in my entire life. i don't want to tell the doctor what happened but i believed i could have overdosed. and i couldn't sleep (when i tried to sleep, i would have anxiety attacks) so the longer i went like that without sleep, the worse i got. i had panic attacks and couldn't sleep. finally i did that morning. i haven't taken it since, and i need to.

    it's been a week, and i was wondering if it will be safe for me to go back to my 10 mg dosage i'm prescribed. will i be okay to take it? or will it send me back to how bad i felt when i took too much??

  2. #2
    happy-valerie is offline New Member
    Join Date
    Feb 2011
    Posts
    10

    Default

    Partying with it always ends badly, at best you can't sleep or relax.
    The amount you took didn't feel good but I doubt it did serious damage. I've had 210 mg of Adderall (spread out over 12 hours), and it was foolish but not fatal.

    It becomes really dicey because once you get going it is very hard to stop, a lot like cocaine. It starts as soon as you go just a bit over you regular dose...

    I've gone on/off through the years, and I think life is more manageable when you
    are free from the burden of having these drugs at your disposal.
    Maybe you can do it, I wish you the best.

  3. #3
    dimplesnervosa is offline New Member
    Join Date
    Feb 2011
    Posts
    5

    Default

    Exactly! I kept taking more to get the initial high and it was stupid. I know it wasn't a lot, but I'm really paranoid and worried hahaha. My heartbeat has felt weird ever since so I'm more paranoid. I learned my lession and will never party with medication again. I feel stupid. But thank you <3

  4. #4
    happy-valerie is offline New Member
    Join Date
    Feb 2011
    Posts
    10

    Default

    No problem!
    I've had to have someone I trusted dispense my medicine to me in the past, which helped for a bit, but it creates a weird dynamic in the relationship.

    It doesn't matter if it was a low dose, if it made you feel bad it was too much.
    When you take your prescribed dose, what benefit does it provide?
    What do you dislike about its affect on you?

    I'm asking because i'm trying to ask myself these questions.

    Hope you are feeling better!

  5. #5
    dimplesnervosa is offline New Member
    Join Date
    Feb 2011
    Posts
    5

    Default

    Well since it was only 40mg in one night a week ago, would it be okay?
    I take a 10mg twice a day. I just took half of one, to see how that goes. Hopefully nothing bad happens....

    They give me energy (i'm always fatigued) and it keeps my moods level and it calms my mind thats usually swirling with thoughts.
    I like it! I just hope I don't die going back to normal doseage!

  6. #6
    pill-ohs is offline New Member
    Join Date
    Feb 2011
    Posts
    2

    Default

    Sounds to me like you're not prescribed it... truthfully. You don't ask us on here if it's ok for you to take 10mg 2x a day. Thats something that your doctor should have told you... this isn't a drug you just get a bottle of and take as needed. This is a schedule 2 drug according to the CSA meaning it has a high potential for abuse and can possibly lead to psychological problems and/or physical dependence. Yeah yeah it's the "cool" party drug to take at college but the only reason people take that at a party is so that they can drink more. It increases your ability to focus while drunk so you won't feel as drunk with adderall in your system.

    You need to ctfo too... 40mg in one night? I take 40mg a day in sets of 2 divided by 6 hours. Back in the day when I thought it was cool to rail lines and party party party I had done way more than 40mg's in a night. I remember one night when a friend and I split 40 mg Adderall XR's. Between the two of us we did at least 8 pills in 2 hours crushed and snorted. Do the math and you get 160mg per person... in 2 hours. I didn't sleep for a long time.

    I suggest you call your doctor and ask what your dosage should be but if you're just starting ur scrip then you're more than likely looking at 10mg 2 times a day. One when you wake up and one 6 hours later. In fact take an addy and get jacked then do some math. Pour out ur bottle and count the pills and add in the ones you've taken. If you get 60 then u do 2 pills a day divided by 6 hours. Scrips are in months so 2 a day equals 30 days(which is a month).

    and if you ever freak out and start thinking ur overdosing chug some orange juice or other citric fruit drink. Citric beverages decrease your body's ability to absorb adderall.

    Hope all this helps. Now get outta here and grow up.
    Last edited by Anonymous; 02-21-2011 at 08:56 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22